# SDR SCNA20240305055

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 59,038 hours, 26,617 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEFECT 703565 LE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED AT FLAPS 5. QRH CHECKLIST ACCOMPLISHED. SLAT #4 SHOWED AMBER - RESOLUTION: (IN PROGRESS)
